# SDR 2015FA0000647

- Difficulty date: December 13, 2015
- Submitted: December 13, 2015
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: S112510300
- Part serial: 8818594
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER CELL FAILED, MFG RECOMMENDED CELL PRESSURE TEST.
